# SDR ASAA2015050311625

- Difficulty date: May 3, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 32,677 hours, 9,933 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250348010
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS HISTORY OF HPTACC FAULTS. POSITION SIGNAL DISAGREE AND SIGNAL OUT OF RANGE FAULTS BEING SET.  ACFT GROUNDED. VERIFIED HPTACC FAULTS ARE STILL ACTIVE. ACCOMPLISHED FIM 75-21/802, STEP F, NO OBVIOUS DISCREPANCIES NOTED.  ACCOMPLISHED AND REVERSED ALT PROCEDURES 05-07-01, TABLE 3, ITEM 1. REPLACED J10 HARNESS. CLEARED FAULTS AND ACCOMPLISHED ELECTRONIC ENGINE CONTROL DISCRETES TEST, ELECTRONIC ENGINE CONTROL TEST, AND ACTUATORS TEST. NO FAULTS ON ELECTRONIC ENGINE CONTROL BITE.  ALL OPS NORMAL.  REF MM 71-00-00,73-21-00, FIM 75-21/802, WDM 75-31-11.
